Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child is having grey hairs on scalp. How to cure this?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 1974
Answered : 66 Questions
Hello Doc,

My 4 year old son has grey hair in his scalp, we are a bit worried about this sign. please can you help me understand the reason and the possible cure for this.
Posted Sun, 14 Apr 2013 in Child Health
Answered by Dr. K. C. Pant 6 hours later

Thanks for your query.

Your 4 year old son’s cause of grey hair could be local cause at hair roots.
In most of the cases of premature graying of hair is caused by Dandruff and in some, it occurs due to deficiency of trace elements and protein.

You can use anti-dandruff therapy by using Nizoral 2% locally once a week and give him balanced diet with regular use of fruits and green vegetables.

You can give protein and iron supplements, zinc and vitamin -D along with diet.

Avoid using harsh cosmetic soaps oil and shampoos. Keep hairs small and trim.

I am sure your child is going to have new healthy hairs if you take these steps for at least for 6 months and above.

Hope I answered your query.

Paediatrician & Neonatologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor